# SDR CA970109007

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T2
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: 60501816
- Condition: Broken
- Location: Bs 365
- Component: Boeing, 6051816
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #3 FLOOR TRACK BROKEN OUT AT STATION 365, #1 PALLET POSITION. FORWARD LOCK DAMAGED WITHIN 40 INS OF SPLICE. TRACK REPLACED.
